# SDR SWIA202265159

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PROTECTIVE SILL IS BENT/CRACKED.   (C CHECK RO 3-21-22)   REMOVED AND REPLACED AFT CARGO DOOR PROTECTIVE SILL. REF AMM 53-23-30. TW #61439 DUE 5-10-22.
